American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N37) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Olivier Ramaré. Explicit estimates on several summatory functions involving the Moebius function. Math. Comp. 84 (2015) 1359-1387.
Abstract, references, and article information   
View Article: PDF

[2] David J. Platt. Computing $\pi(x)$ analytically. Math. Comp. 84 (2015) 1521-1535.
Abstract, references, and article information   
View Article: PDF

[3] Francesco Pappalardi. Divisibility of reduction in groups of rational numbers. Math. Comp. 84 (2015) 385-407.
Abstract, references, and article information   
View Article: PDF

[4] Kevin Ford, Florian Luca and Pieter Moree. Values of the Euler $\phi$-function not divisible by a given odd prime, and the distribution of Euler-Kronecker constants for cyclotomic fields. Math. Comp. 83 (2014) 1447-1476.
Abstract, references, and article information   
View Article: PDF

[5] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pieter Moree. Chebyshev's bias for composite numbers with restricted prime divisors. Math. Comp. 73 (2004) 425-449. MR 2034131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francesco Pappalardi. On the $r$-rank Artin Conjecture. Math. Comp. 66 (1997) 853-868. MR 1377664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Erdős, C. B. Lacampagne and J. L. Selfridge. Estimates of the least prime factor of a binomial coefficient . Math. Comp. 61 (1993) 215-224. MR 1199990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francis J. Rayner. Weak uniform distribution for divisor functions. II . Math. Comp. 51 (1988) 331-337. MR 942160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francis J. Rayner. Weak uniform distribution for divisor functions. I . Math. Comp. 50 (1988) 335-342. MR 917839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Shiu. Counting sums of two squares: the Meissel-Lehmer method . Math. Comp. 47 (1986) 351-360. MR 842141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1